# SDR REXA2022081001831

- Difficulty date: July 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670324294
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 22R SPLICE AT FS 333.00 CORRODED, 4.5" X 1.0" X .025" DEEP.	REMOVED AND REPLACED SPLICE.
